International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 1-9

A distributional representation of strip analytic functions

Dragiŝa Mitrović

Department of Mathematics, Faculty of Technology, University of Zagreb, Zagreb, Serbia

Received 16 January 1981

Copyright © 1982 Dragiŝa Mitrović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A strip analytic function converging in the D topology to certain boundary values (from the interior of the strip) is represented as the difference of two generalized Cauchy integrals.